# SDR AU971490

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A2714201200000
- Condition: Leaking
- Location: Green Hyd
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE TO THE ALL SPEED AILERON LOCATED AT THE LH WING REAR FALSE SPAR ON RIB 6A FAILED. LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
